Alert archive / Texas / Wind Advisories in 2007

Wind Advisory 3, NWS Fort Worth, TX

February 18, 200746 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Feb 18, 2007, 9:05 PM CST for 46 counties in Texas. It took effect at Feb 19, 2007, 9:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 18, 2007, 9:05 PM CST (03:05 UTC)
In effect from
Feb 19, 2007, 9:00 AM CST
Expired
Feb 19, 2007, 6:00 PM CST
In force
9 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2007-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2007-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2604 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 190305
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
905 PM CST SUN FEB 18 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191200-
/O.NEW.KFWD.WI.Y.0003.070219T1500Z-070220T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
905 PM CST SUN FEB 18 2007

...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST MONDAY. 

SUSTAINED SOUTH TO SOUTHWEST WINDS OF 25 TO 30 MPH...WITH GUSTS
NEAR AND IN EXCESS OF 35 MPH WILL AFFECT ALL OF NORTH TEXAS ON MONDAY.
STRONG GUSTY WINDS WILL PERSIST THROUGH SUNSET...BEFORE
DIMINISHING TO 15 TO 20 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 25 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN
VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO
SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR
OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS.

$$

SCHULTZ
3 follow-up statements
000 
WWUS74 KFWD 191133 AAA
NPWFWD

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
533 AM CST MON FEB 19 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191945-
/O.CON.KFWD.WI.Y.0003.070219T1500Z-070220T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
533 AM CST MON FEB 19 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
CST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
THIS AFTERNOON.

SUSTAINED SOUTH TO SOUTHWEST WINDS OF 25 TO 30 MPH...WITH GUSTS
UP TO 40 MPH WILL AFFECT ALL OF NORTH TEXAS TODAY. THE STRONG
GUSTY SOUTH WINDS WILL PERSIST UNTIL SUNSET...THEN DIMINISH TO 15
TO 20 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 25 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA
CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO
TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$
000 
WWUS74 KFWD 191940 AAB
NPWFWD

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
140 PM CST MON FEB 19 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-200000-
/O.CON.KFWD.WI.Y.0003.000000T0000Z-070220T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
140 PM CST MON FEB 19 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

SUSTAINED SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH...WITH GUSTS UP TO
35 MPH WILL AFFECT NORTH TEXAS TODAY. STRONGEST WINDS...WITH SPEEDS
OF 25 TO 35 MPH AND GUSTS TO NEAR 40 MPH...WILL BE MOST PREVALENT EAST
OF INTERSTATE 35. THIS AREA WILL SEE THE TIGHTEST PRESSURE GRADIENT
THROUGH 6 PM THIS EVENING. LOOK FOR SOUTH WINDS TO DIMINISH TO BETWEEN
10 AND 20 MPH BY SUNSET.

A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES THAT EXPERIENCE CROSSWINDS ON EAST
TO WEST HIGHWAYS AND SECONDARY ROADS. BOATERS ON AREA LAKES SHOULD USE
EXTRA CAUTION AS WELL ON OPEN WATERS. FINALLY... SECURE TRASH CANS...LAWN
FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN
AROUND IN THE STRONG WINDS.

$$

05/
000 
WWUS74 KFWD 192335
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
535 PM CST MON FEB 19 2007

...THE WIND ADVISORY WILL EXPIRE AT 6 PM CST...

.THE GUSTY SOUTH TO SOUTHWEST WINDS OF 20 TO 35 MPH...THAT WE HAVE
SEEN TODAY WILL DECREASE TO 15 TO 20 MPH AS SUNSET APPROACHES.
THUS THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-200045-
/O.EXP.KFWD.WI.Y.0003.000000T0000Z-070220T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
535 PM CST MON FEB 19 2007

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON. 

THE GUSTY SOUTH TO SOUTHWEST WINDS OF 20 TO 35 MPH...THAT WE HAVE
SEEN TODAY WILL DECREASE TO 15 TO 20 MPH AS SUNSET APPROACHES.
THUS THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Feb 18, 6:40 PM CST, 2 hours 25 minutes earlier.

Area forecast discussion, Feb 18, 6:40 PM CST, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
640 PM CST SUN FEB 18 2007

.AVIATION...
VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH 00Z TUESDAY AT THE
METROPLEX TAF SITES. WITH THE DEEPENING LEE SIDE TROUGH...SOUTHERLY
WINDS WILL INCREASE ACROSS NORTH TEXAS. A 40 KNOT LOW LEVEL JET WILL
BRING SOME STRATUS UP ACROSS THE EASTERN PART OF NORTH TEXAS MONDAY
MORNING. WE MAY SEE A TEMPO BKN020 AT WACO 13-17Z. SOUTHERLY SURFACE
WINDS AROUND 10 KNOTS THIS EVENING...WILL INCREASE TO AROUND 15
KNOTS AFTER MIDNIGHT...AND THEN INCREASE TO 20-25 KNOTS
WITH GUSTS OVER 30 KNOTS MONDAY.  #58

&&

.DISCUSSION...
255 PM CST SUN FEB 18 2007
UPPER LEVEL RIDGE AXIS WILL SHIFT EASTWARD INTO THE MISSISSIPPI
VALLEY THROUGH MONDAY WHILE AN UPPER TROUGH DEEPENS OVER THE WEST
COAST. PACIFIC MOISTURE IN THE FORM OF HIGH CLOUDS WILL BE THE
ONLY INITIAL INFLUENCE THE TROUGH WILL HAVE ON NORTH TEXAS
WEATHER. 12Z MODEL RUN OF THE NAM...GFS AND UKMET ALL IN FAIRLY
GOOD AGREEMENT ON SLOWER SOLUTION WHICH SHOULD KEEP NORTH TEXAS
DRY THROUGH TUESDAY. GFS AND NAM DO DEVIATE QUITE A BIT ON THE
TRACK OF THE SYSTEM ON WEDNESDAY. THE SLOWER NAM SOLUTION KEEPS THE
UPPER LEVEL ENERGY FURTHER NORTH THAN THE GFS. SINCE MOISTURE
SHOULD BE SUFFICIENT WITH EITHER SOLUTION...FEEL THAT AT LEAST
LOW CHANCES POPS (20 TO 30 PERCENT) ARE WARRANTED ON WEDNESDAY.
STILL FEEL THE SOUTHERN ZONES HAVE THE BEST CHANCE OF MEASURABLE
RAIN DUE TO BETTER INSTABILITY AND LOW LEVEL MOISTURE.

UPPER LEVEL HIGH PRESSURE WILL BUILD OVER THE REGION THE LATTER HALF
OF THE WEEK AHEAD OF THE NEXT DEVELOPING TROUGH OFF THE WEST COAST.
MODELS CONTINUE TO DEVELOP A MUCH DEEPER SYSTEM BY THE WEEKEND. THE
SYSTEM IS PROGGED TO OPEN UP AND LIFT NORTHEAST SATURDAY. EARLY
INDICATIONS POINT TO A HIGH POTENTIAL FOR THUNDERSTORMS ACROSS THE
SOUTHERN PLAINS. FOR NOW WE WILL KEEP POPS LOW DUE TO MANY
UNCERTAINTIES IN TIMING AND TRACK.

TEMPERATURES THROUGH THE WEEK SHOULD BE MUCH WARMER THAN WE HAVE
SEEN FOR ANY PROLONGED PERIOD OF TIME THIS WINTER.  EXPECT READINGS
IN THE 60S AND 70S THROUGH THE WEEK.  OF COURSE...A COUPLE OF WINDY
DAYS ARE ALSO LIKELY...ESPECIALLY MONDAY WHEN A SURFACE TROUGH
DEEPENS OVER THE HIGH PLAINS. THE GRASS FIRE DANGER WILL ALSO BE
ELEVATED MONDAY AS AFTERNOON HUMIDITIES FALL BELOW 30 PERCENT IN
MANY LOCATIONS. THE WINDS SHOULD DECREASE TUESDAY AS A VERY WEAK
COLD FRONT SLIDES ACROSS THE RED RIVER. THE FRONT SHOULD BRING
LITTLE MORE THAN A WIND SHIFT. SOUTHERLY WINDS WILL RETURN TUESDAY
NIGHT AND REMAIN THROUGH SATURDAY AHEAD OF THE NEXT LOW PRESSURE
SYSTEM.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  41  69  54  77  51 /   0   0   0  10  10
WACO, TX              44  69  55  77  53 /   0   0   0  10  20
PARIS, TX             36  64  50  70  49 /   0   0   0  10  10
DENTON, TX            42  69  51  75  49 /   0   0   0  10  10
MCKINNEY, TX          42  66  53  74  48 /   0   0   0  10  10
DALLAS, TX            45  68  54  79  54 /   0   0   0  10  10
TERRELL, TX           41  66  54  74  53 /   0   0   0  10  10
CORSICANA, TX         41  67  57  78  55 /   0   0   0  10  20
TEMPLE, TX            43  69  53  78  55 /   0   0   0  10  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

79
Hazardous weather outlook, Feb 18, 1:45 PM CST, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
145 PM CST SUN FEB 18 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
145 PM CST SUN FEB 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...
SOUTHERLY WINDS WILL INCREASE TO 20 TO 30 MPH TOMORROW WITH HIGHER
GUSTS EXPECTED.  THE GUSTY WINDS AND WARM TEMPERATURES TOMORROW WILL
LEAD TO AN ELEVATED GRASS FIRE DANGER ACROSS ALL OF NORTH TEXAS.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND
WEDNESDAY ACROSS THE SOUTHEASTERN TWO-THIRDS OF NORTH TEXAS...AND
AGAIN ON FRIDAY AND SATURDAY ACROSS ALL OF NORTH TEXAS. WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

13

Nearby

Wind Advisories in Texas, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.